# SDR ABXA9700230

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5913055504
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER FUEL TANK UPPER OUTBOARD ATTACH FITTING WAS FOUND CORRODED AT STATION 598 RIGHT, NR BF-399. THE FITTING WAS REPLACED IAW DC-9 SRM.
